# SDR 2000ZZZX213

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Lufthansa Technik Engine Services, Inc, repair station IY2R915K
- Aircraft: CGRIS
- Make and model: Amd FALCON10
- Aircraft serial: 002
- Engine: Garrtt TFE7312
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blade
- Part number: 30720141
- Condition: Failed
- Location: Engine
- Part time: 10,452 hours
- Component: 30720152
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE EACH, THIRD STAGE LOW PRESSURE TURBINE BLADE FAILED DUE TO STRESS RUPTURE.  AIRCRAFT LANDED SAFELY.  POSSIBLE CAUSE WAS THE OPERATION OF BLADE IN EXCESS OF RECOMMENDED HOURS AS SET IN ALLIED SB 72-3494.  RECOMMEND ENGINE MFG INCLUDE TURBINE BLADES IN SB 72-300, 'SERVICE LIFE LIMITED OF CRITICAL LIFE LIMITED COMPONENTS' AS THIS BULLETIN IS THE ONLY MANDATORY SB LISTED IN ENGINE TYPE CERTIFICATE DATA SHEET.
